Wisconsin, 2017

Tornado and Hail in Wisconsin, March 6, 2017

March 6, 2017 · NWS ARX · 27 events in 9 counties and zones

A line of thunderstorms developed along a cold front and moved across western Wisconsin during the evening hours of March 6th. These storms produced a tornado near Barre Mills (La Crosse County) along with damaging winds and hail.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$441,000
Crop damage
None recorded
Events
27

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ARX wrote it up.

A line of thunderstorms developed along a cold front and moved across western Wisconsin during the evening hours of March 6th. These storms produced a tornado near Barre Mills (La Crosse County) along with damaging winds and hail. A metal grain bin was blown over in Elk Creek (Trempealeau County), a light post and business signs were downed in downtown La Crosse (La Crosse County) and a camper was damaged by fallen trees west of Viroqua (Vernon County). The largest hail reported was golfball in La Farge (Vernon County).

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before the first event at Mar 6, 5:34 PM CST, 2 hours 6 minutes earlier.

Area forecast discussion, Mar 6, 5:34 PM CST, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
534 PM CST Mon Mar 6 2017

.SHORT TERM...(This evening through Tuesday)
Issued at 334 PM CST Mon Mar 6 2017

Severe weather threat for tonight has increased across the area.
Satellite imagery and surface observations show incredible
clearing across much of IA/MN this afternoon under a mid-level dry
slot. Low-level scouring now into the western forecast area east
of I-35 and further destabilization is occurring. Currently, TSRA
starting on the dry line near Omaha NE on the western gradient in
CAPE.

Per SPC mesoa...MLCAPES in western IA in the 1500 J/Kg and the
06.19Z RAP bring this to the I-35 corridor at 22Z before a massive
hourly decline with only 800-1000 J/Kg by 00Z in Dodge MN-Floyd
County IA counties. Decline and stabilization of the CAPE further
occurs as the warm sector shifts east in the late evening into WI.

Wind shear is the big story. Current 1km VWP from KMSP/KDMX radars
showing 35-45 kts at 1km and 75 kts at KOAX at 6 km. So, some
excellent shear with directional shear in the lowest 1 km. 06.19z
RAP indicates 0-1km SRH values in the 200-400 m^^2/s^^2 range will
be present in NE IA and SERN MN, so plenty for low-level
spinning.

Overall...the severe weather threat has increased with a favorable
upstream environment. Storms should continue to develop into a N-S
line from MN into IA late this afternoon and move east and enter
Dodge-Floyd county /western forecast area/ around 6-7 pm. Would
expect a QLCS line of storms to enter with threats of damaging
winds and isolated tornadoes...mainly near/due to mesovorticies
on the leading edge. Being early March and per RAP guidance, this
threat should rapidly diminish east with stabilization and loss of
heating, with severe storms becoming less in coverage. Storms are
expected to continue well into WI with strong dynamical forcing.
By midnight, the storms/rain should be near/exiting central WI.

Post frontal winds still look as previously forecast for later
tonight and Tuesday. With 40-50 kts at the top of the mixed
layer...a wind advisory is warranted. On Tuesday mixing will be
enhanced in the afternoon and it appears we will tap 2km winds.
The good thing is it appears these winds decrease 5-10 kts at 2km
keeping wind gusts in the 35-50 mph range at the surface.

.LONG TERM...(Tuesday night through Monday)
Issued at 334 PM CST Mon Mar 6 2017

A wind advisory may be needed Wednesday with stronger winds
continuing.

Thursday night through Monday...Main forecast concerns are
precipitation chances and temperatures Thursday night through
Monday. The 06.12z GFS/ECMWF/GEM are in good agreement in
developing west to northwest flow aloft through the period. The
biggest differences is timing the shortwave troughs embedded in
the flow into the Upper Great Lakes Region. This will have impacts
on timing of precipitation chances/types across the forecast
area. The 06.12z GFS/ECMWF/GEM are in good agreement in advecting
cooler air aloft into the Great Lakes region through the period.
The 06.12z GFS/ECMWF show 925mb temperatures in the minus 5 to
minus 10 degree celsius range for much of the period. This will
allow temperatures to be below normal with highs in the lower to
middle 30s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 534 PM CST Mon Mar 6 2017

All eyes on an impressive line of thunderstorms just moving into
the I-35 corridor. Will impact both TAF airfields this evening
with strong gusty southwest winds from 35-40kts or more. Some hail
also possible, but not enough confidence to include in 00Z TAFs.
For the most part, upstream observations impacted by storms have
stayed VFR with ceilings, but could see reductions in visibility
to 2SM in heavy rain/thunder. Once storms move through, strong
west-southwest wind will continue through the night and into
Tuesday with frequent gusts between 35 and 40 kts. Otherwise, VFR
cloud cover will be the rule. Did not include low-level wind shear
in 00Z TAFs due to frequent high surface gusts, but expect winds
around 2000 ft agl to at least 50 kts through this evening.

&&

.FIRE WEATHER...For Tuesday
Issued at 334 PM CST Mon Mar 6 2017

Strong winds and low relative humidities will cause weather
conditions that could enhance fire spread on Tuesday, mainly in
grasses.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Wind Advisory from 6 AM to 6 PM CST Tuesday for WIZ017-029-
     032>034-041>044-053>055-061.

MN...Wind Advisory until 6 PM CST Tuesday for MNZ079-086-087-094-095.

     Wind Advisory from 6 AM to 6 PM CST Tuesday for MNZ088-096.

IA...Wind Advisory until 6 PM CST Tuesday for IAZ008>010-018-019.

     Wind Advisory from 6 AM to 6 PM CST Tuesday for IAZ011-029-030.

&&

SHORT TERM...Baumgardt
LONG TERM...Baumgardt/Jones
AVIATION...Rogers
Hazardous weather outlook, Mar 6, 4:01 PM CST, 3 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
401 PM CST Mon Mar 6 2017

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-072215-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Buffalo-
401 PM CST Mon Mar 6 2017

This Hazardous Weather Outlook is for portions of southeast
Minnesota, northeast Iowa, and a portion of west central
Wisconsin.

.DAY ONE...Tonight

A Tornado watch is in effect until 10 pm this evening.

Scattered thunderstorms will cross the area this evening between
6pm and 10 pm. A few of these storms could be severe. The main
threat will be damaging winds, with a lower threat for an
isolated tornado and large hail.

A Wind Advisory is also in effect tonight.

Westerly wind gusts of 40 to 55 mph are expected and will result
in difficult travel, especially on north-south oriented roadways.
Some damage is also possible to trees and power lines.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A Wind Advisory continues through Tuesday.

Gusty west winds of 40 to 55 mph will continue through Tuesday and
will again result in difficult travel on north-south oriented
roadways and may also cause some damage to trees and power lines.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this evening in the 6 pm
to 10 pm time frame.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

WIZ017-029-033-034-041>044-053>055-061-072215-
Taylor-Clark-Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-
Vernon-Crawford-Richland-Grant-
401 PM CST Mon Mar 6 2017

This Hazardous Weather Outlook is for portions southwest into
central Wisconsin.

.DAY ONE...Tonight

Strong to possibly a few severe thunderstorms are possible in the
8 pm to midnight time frame. Damaging winds would be the main
threat but there is also a small threat for larger hail and an
isolated tornado or two as well.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Wind Advisory for Tuesday.

Gusty west winds of 40 to 55 mph through Tuesday will result in
difficult travel on north-south oriented roadways and may also cause
some damage to trees and power lines.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening in the 8 pm to
midnight time frame.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

DAS

In the hours before

Special weather statement, Mar 6, 7:06 PM CST, 34 minutes before
Special Weather Statement
National Weather Service La Crosse WI
706 PM CST MON MAR 6 2017

IAZ008>010-018-019-MNZ079-087-088-094-095-WIZ032-033-070300-
Floyd-Winneshiek-Chickasaw-Howard-Mitchell-Wabasha-Olmsted-Fillmore-
Winona-Mower-Buffalo-Trempealeau-
706 PM CST MON MAR 6 2017

...STRONG TO SEVERE THUNDERSTORMS MOVING TOWARD WISCONSIN...

A LINE
OF STRONG THUNDERSTORMS WILL AFFECT EASTERN MITCHELL...
HOWARD...FLOYD...WESTERN WINNESHIEK...CHICKASAW...WINONA...EASTERN
OLMSTED...EASTERN MOWER...WABASHA...FILLMORE...BUFFALO AND CENTRAL
TREMPEALEAU COUNTIES...

At 700 PM CST, radar indicated strong thunderstorms were located
along a line extending from near Wabasha to Rochester Minnesota...to
Charles City Iowa. Movement was east at 40 mph.

Northeast Iowa and southeast Minnesota will continue to be affected
as the line shifts east toward western Wisconsin.

These storms were producing winds in excess of 40 mph and pea to
nickel size hail...with frequent lightning.

However...some of these storms were producing pockets of intense
damaging winds and power outages. Prepare now for possible damaging
winds and severe weather warnings.

LAT...LON 4445 9224 4441 9208 4460 9200 4460 9117
      4385 9158 4384 9173 4358 9173 4308 9200
      4308 9208 4292 9209 4291 9302
TIME...MOT...LOC 0100Z 265DEG 34KT 4440 9205 4291 9280

DAB
Local storm report, Mar 6, 7:08 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
708 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             FLOYD                   43.13N 92.74W
03/06/2017  E1.00 INCH       FLOYD              IA   LAW ENFORCEMENT

&&

CJA
Local storm report, Mar 6, 7:14 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
714 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     HAIL             LE ROY                  43.51N 92.51W
03/06/2017  E0.75 INCH       MOWER              MN   LAW ENFORCEMENT

&&

CJA
Local storm report, Mar 6, 7:18 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
718 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             COLWELL                 43.16N 92.59W
03/06/2017  M0.75 INCH       FLOYD              IA   TRAINED SPOTTER

0705 PM     TSTM WND GST     COLWELL                 43.16N 92.59W
03/06/2017  M48.00 MPH       FLOYD              IA   TRAINED SPOTTER

&&

CJA
Local storm report, Mar 6, 7:22 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
722 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             1 S RICEVILLE           43.35N 92.55W
03/06/2017  E0.88 INCH       MITCHELL           IA   EMERGENCY MNGR

0715 PM     HAIL             RICEVILLE               43.36N 92.55W
03/06/2017  E1.00 INCH       MITCHELL           IA   EMERGENCY MNGR

0715 PM     HAIL             LITTLE CEDAR            43.38N 92.74W
03/06/2017  E1.00 INCH       MITCHELL           IA   EMERGENCY MNGR

&&

CJA
Local storm report, Mar 6, 7:40 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
740 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND GST     7 N SPRING VALLEY       43.79N 92.39W
03/06/2017  E50 MPH          FILLMORE           MN   AMATEUR RADIO

&&

CJA

The radar

The La Crosse radar (KARX), 91 km away, was scanning. The volume nearest the first event began at 01:42 UTC.

Open the radar archive at this moment

Event by event

22 thunderstorm wind, 3 hail, 1 tornado, 1 lightning. Local standard time, as filed.

Thunderstorm Wind, Buffalo

When
March 6, 7:40 PM CST
Where
Buffalo County, 0.85 mi SW of Mondovi
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Law Enforcement
Coordinates
44.560, -91.690

Trees were blown down south of Mondovi along State Highway 37.

Thunderstorm Wind, Trempealeau

When
March 6, 8:18 PM CST
Where
Trempealeau County, Elk Creek
Measured
45 kt (52 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
44.430, -91.400

A metal grain bin was blown over in Elk Creek.

Thunderstorm Wind, Vernon

When
March 6, 8:36 PM CST
Where
Vernon County, 0.87 mi SE of Stoddard
Measured
48 kt (55 mph) estimated gust
Property damage
$2,000
Reported by
Amateur Radio
Coordinates
43.660, -91.210

Power lines were blown down east of Stoddard.

Thunderstorm Wind, La Crosse

When
March 6, 8:37 PM CST
Where
La Crosse County, 2.58 mi WSW of (Lse)la Crosse Muni
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
43.870, -91.300

An estimated 60 mph wind gust occurred on a Mississippi River spillway west of French Island.

Thunderstorm Wind, La Crosse

When
March 6, 8:39 PM CST
Where
La Crosse County, 0.69 mi N of La Crosse
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Public
Coordinates
43.810, -91.250

A light post and business signs were blown down in downtown La Crosse. Three traffic lights with arms that stretch out over traffic were twisted and had to be repaired. Another traffic light and several street signs were blown down.

Thunderstorm Wind, La Crosse

When
March 6, 8:40 PM CST
Where
La Crosse County, 1.06 mi NNE of La Crosse
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Newspaper
Coordinates
43.815, -91.243

In the city of La Crosse, a garage roof was blown off, which brought power lines down onto a house starting a fire in the house.

Thunderstorm Wind, La Crosse

When
March 6, 8:41 PM CST
Where
La Crosse County, 1.47 mi NNE of La Crosse
Measured
50 kt (58 mph) estimated gust
Property damage
$23,000
Reported by
NWS Employee
Coordinates
43.820, -91.240

Around a dozen 1 to 2 foot diameter trees were blown down or uprooted in a cemetery and park in La Crosse. Another tree east of the cemetery went down and partially landed on a house. Trees were also blown down on the UW-La Crosse campus.

Thunderstorm Wind, Vernon

When
March 6, 8:41 PM CST
Where
Vernon County, 0.85 mi NE of Chaseburg
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
43.660, -91.090

Power lines were blown down in Chaseburg.

Tornado, La Crosse

When
March 6, 8:46 PM CST to 8:50 PM CST
Where
La Crosse County, 0.95 mi S of West Salem Arpt to 1.32 mi S of West Salem
Rating
EF1
Path length
2.6 mi
Path width
200 yd
Property damage
$290,000
Reported by
NWS Storm Survey
Coordinates
43.856, -91.117

The tornado started just north of Barre Mills and rapidly moved northeast before dissipating south of West Salem. A broken damage path was found by the survey team. Along the path, the tornado snapped numerous trees, destroyed some small farm buildings, a silo, parts of several barns, removed part of the roof from one house, heavily damaged another and damaged the porch on a farm house. There was other damage along Interstate 90 that may have been related to this tornado.

Thunderstorm Wind, La Crosse

When
March 6, 8:53 PM CST
Where
La Crosse County, 3.07 mi WNW of St Joseph
Measured
52 kt (60 mph) measured gust
Reported by
NWS Employee
Coordinates
43.790, -91.090

A 60 mph wind gust occurred west of St. Joseph.

Hail, La Crosse

When
March 6, 8:53 PM CST
Where
La Crosse County, 3.07 mi WNW of St Joseph
Measured
0.88 in hail
Reported by
NWS Employee
Coordinates
43.790, -91.090

Thunderstorm Wind, Vernon

When
March 6, 8:54 PM CST
Where
Vernon County, 0.85 mi SE of Bud
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
43.560, -90.970

Trees were blown down onto a camper west of Viroqua.

Thunderstorm Wind, La Crosse

When
March 6, 8:58 PM CST
Where
La Crosse County, 1.47 mi NNE of Neshbonoc Lake
Measured
51 kt (59 mph) estimated gust
Reported by
Trained Spotter
Coordinates
43.900, -91.040

East of West Salem, a tree was blown down and blocked the eastbound land of Interstate 90.

Thunderstorm Wind, Vernon

When
March 6, 9:01 PM CST
Where
Vernon County, 0.85 mi NW of Viroqua
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
43.560, -90.890

Several trees were blown down in and around Viroqua. Numerous power lines were also downed.

Thunderstorm Wind, Monroe

When
March 6, 9:07 PM CST
Where
Monroe County, 5.11 mi SW of Tunnel City
Measured
60 kt (69 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
43.940, -90.630

Several large trees were snapped off southwest of Tunnel City.

Hail, Vernon

When
March 6, 9:25 PM CST
Where
Vernon County, 0.85 mi NW of La Farge
Measured
1.25 in hail
Reported by
Fire Department/Rescue
Coordinates
43.580, -90.640

Golfball sized hail fell in La Farge.

Thunderstorm Wind, Vernon

When
March 6, 9:25 PM CST
Where
Vernon County, 0.85 mi NW of La Farge
Measured
52 kt (60 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
43.580, -90.640

An estimated 60 mph wind gust occurred in La Farge.

Thunderstorm Wind, Juneau

When
March 6, 9:32 PM CST
Where
Juneau County, 1.7 mi NE of (Vok)volk Aaf Camp D
Measured
55 kt (63 mph) measured gust
Reported by
ASOS
Coordinates
43.940, -90.250

The automated weather observing equipment at Volk Field measured a wind gust of 63 mph.

Thunderstorm Wind, Clark

When
March 6, 9:33 PM CST
Where
Clark County, Dorchester
Measured
53 kt (61 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
45.000, -90.330

Power lines were blown down near Dorchester. Damage also occurred to outbuildings and trees.

Thunderstorm Wind, Juneau

When
March 6, 9:42 PM CST
Where
Juneau County, 0.5 mi E of Necedah
Measured
55 kt (63 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
44.030, -90.070

Trees were blown down in several locations across Juneau County.

Thunderstorm Wind, Grant

When
March 6, 9:45 PM CST
Where
Grant County, 3.45 mi S of Blue River
Measured
51 kt (59 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
43.130, -90.570

A power pole was snapped off and a tree blown down onto an outbuilding south of Blue River.

Thunderstorm Wind, Vernon

When
March 6, 9:47 PM CST
Where
Vernon County, 0.85 mi NE of Hillsboro
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
43.660, -90.340

Trees and power lines were blown down in Hillsboro.

Thunderstorm Wind, Adams

When
March 6, 9:51 PM CST
Where
Adams County, Arkdale
Measured
55 kt (63 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
44.030, -89.880

Trees were blown down in and near Arkdale.

Thunderstorm Wind, Adams

When
March 6, 9:54 PM CST
Where
Adams County, 2.49 mi E of White Creek
Measured
55 kt (63 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
43.830, -89.820

Trees were blown down in and near Rome.

Hail, Grant

When
March 6, 10:24 PM CST
Where
Grant County, 0.51 mi W of Hazel Green
Measured
0.75 in hail
Reported by
Fire Department/Rescue
Coordinates
42.530, -90.440

Thunderstorm Wind, Adams

When
March 6, 10:24 PM CST
Where
Adams County, 2 mi SE of White Creek
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
43.809, -89.842

Trees were blown down southeast of White Creek.

Lightning, Juneau

When
March 6, 10:39 PM CST
Where
Juneau County, 0.31 mi NNE of Cloverdale
Property damage
$55,000
Reported by
Newspaper
Coordinates
44.024, -90.178

A fire caused by a lightning strike, destroyed a house west of Necedah.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2017Every state in 2017This day in weather historyThe tornado archive for Wisconsin, 2017Warnings in Wisconsin, March 2017

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 683116, 682453, 679710, 679709, 679721, 687239, 682449, 683200, 683985, 679722, 679724, 683201, 679726, 683202, 682456, 679730, 679731, 679732, 679734, 683204, 682444, 683213, 683208, 683207, 679733, 683211, 687258.